# SDR SWIA200110322

- Difficulty date: October 31, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 16,085 hours, 22,614 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 6226190204
- Part serial: 2618
- Condition: Failed
- Location: Cockpit
- Part time: 102 hours, 164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EHSI/ADI COMPLETE FAILURE IN FLIGHT.  REMOVED AND REPLACED AHC-85 CAPTAIN'S SIDE (NR 1).  OPS CHECKS GOOD PER MM 34-21-01 & 34-21-00.
